# SDR JJBA20221129032

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 38,567 hours, 26,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frm 68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR FUSE 1 EXT, RADIO ALT ANTENNA NO 2 AFT LOWER DOUBLER CORRODED ON BELLY SKIN BTW FR 68-70. SKIN IS REPAIRED WITH A DOUBLER
